# SDR ZW0A0206701

- Difficulty date: June 21, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 57,522 hours, 30,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24L WAS DAMAGED AT STA 325.  REPAIRED LONGERON 24L PER SRM 53-02, FIG 18.
